“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2352
School of Mathematics
  Title:   Some new orthogonal designs in order 32 and 40
1.  H. Kharaghani
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Discrete Math.
  Vol.:  279
  Year:  2004
  Pages:   317-324
  Supported by:  IPM
A result of Robinson states that no OD(n; 1, 1, 1, 1, 1, n−5) exists for n > 40. We complement this result by showing the existence of OD(n; 1, 1, 1, 1, 1, n−5) for n=32, 40. This includes a resolution to an old open problem regarding orthogonal designs of order 32 as well. We also obtain a number of new orthogonal designs of order 32.

Download TeX format
back to top
scroll left or right